# SDR CALA2023062101971

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 53471123203000
- Condition: Unknown
- Location: Rt Shear Plate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SUPPORT UNDER SHEAR PLATE HAS OUT OF ROUND HOLES (A3N B-53-3-6187) GENERATED AT HAECO LCQ PER NR 9292589 (22589) BY ME CH V052030 REMOVED AND REPLACED R/H AFT SHEAR PLATE SUPPORT IAW A319 SRM 57 -42-11/001 PER MECH V061630 INSP V061757
